MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522600
Medical Device Problem Codes Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: imdrf device code a150103 captures the reportable event of clips premature deployment.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used for surgical closure of the wound to stop bleeding during an endoscopic submucosal dissection (esd) wound closure procedure performed on (b)(6) 2024.During preparation, when the physician opened the package, the front part of the clip fell off.The procedure was completed with another resolution clip.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of clips premature deployment.Block h11: investigation results: a resolution clip was received for analysis.Visual and microscopic inspection of the returned device revealed without the outer sheath and clip assembly.In addition, device has evidence of premature deployment since the yoke is still attached to the control wire.No other problems were noted.The reported complaint of clip premature deployment was confirmed since the device was returned with evidence of premature deployment.Upon product analysis it was observed that the device was returned without the clip assembly but with the yoke ball still attached, however it was reported that the device was not used in a procedure.Based on the information available and the returned device analysis, the most probable root cause for the reported complaint is cause not established.
 
Event or Problem Description

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20201441
Report Number3005099803-2024-04362
Device Sequence Number15340027
Product Code PKL
UDI-Device Identifier08714729504764
UDI-Public08714729504764
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2025
Device Model NumberM00522600
Device Catalogue Number2260
Device Lot Number0029455821
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown